# SDR SWAA2023042720378

- Difficulty date: March 23, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 63,055 hours, 32,184 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BS 303.9 LBL 52 AT LEVEL STR 17L AT FWD GALLEY AREA 2023-200282<[01] REPLACED INNER CHORD AND FASTENERS LOCATED BTW BS 270 TO BS 360 LBL 52 AT LEVEL STR 17L AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A8110 REV:E. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED INNER CHORD AND FASTENERS LOCATED BTW BS 270 TO BS 360 LBL 52 AT LEVEL STR 17L AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A8110 REV:E. SEE INDIVIDUAL SIGNOFFS BELOW. RII Ï¿½TEM
